On sharpening conditions for the convergence of distributions of sums of dependent random variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 87-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_10_a20,
author = {M. D. Yudin},
title = {On sharpening conditions for the convergence of distributions of sums of dependent random variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {87--89},
year = {1989},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_10_a20/}
}
TY - JOUR AU - M. D. Yudin TI - On sharpening conditions for the convergence of distributions of sums of dependent random variables JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1989 SP - 87 EP - 89 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1989_10_a20/ LA - ru ID - IVM_1989_10_a20 ER -
M. D. Yudin. On sharpening conditions for the convergence of distributions of sums of dependent random variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 87-89. http://geodesic.mathdoc.fr/item/IVM_1989_10_a20/